MathSciNet Relay Station
MathSciNet bibliographic data
MR2068341 57N35 (53C21 57M50 57N10)
Buyalo, S. V.; Svetlov, P. V. Topological and geometric properties of graph manifolds. (Russian) ; translated from Algebra i Analiz 16 (2004), no. 2, 3--68 St. Petersburg Math. J. 16 (2005), no. 2, 297–340
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement